Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have hair fall and itchy scalp with flakes. Tried Mintop solution. Alternate medication?

hello doctor i m ruchika..i m 29 yrs old..i m suffering from severe hairfall from many years..i have taken all the treatments like allopathy homeopathy ayurvedic but nothing helped me..sometime i feel good result bt suddenly it appears again and again..and now a days i am having one other problem very itchy scalp with flakes. i m having very good diet like alomnds walnuts flex seeds fruits vegetables sufficient amount of water bt nothing works for me..i alredy use mintop solution once bt no result..please suggest me what should i do it badly affecting my life..thank u
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Ruchika,
Thanks for writing to us.
Firstly the cause for your hair fall should be ruled out. It could be due to genetic factors, hormonal, nutritional, chronic illness, thyroid disorders, anemia, stress, medication, any scalp disorder like seborrheic dermatitis or psoriasis etc. for the same I would advise you to consult a dermatologist as treatment depends on the underlying cause. As far as dandruff and itchy scalp is concerned, you may start using nizoral or scalpe shampoo every alternate days to control flakes. You may also apply steroid lotion in scalp in night. If the lesions are too itchy, also take tablet cetirizine.
Hope that helps. Take care
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor